Alert archive / Washington / Fire Weather Watches in 2021
Fire Weather Watch 8, NWS Spokane, WA
NWS Spokane, WA issued this fire weather watch at Aug 13, 2021, 4:57 AM PDT. It took effect at Aug 15, 2021, 1:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 13, 2021, 4:57 AM PDT (11:57 UTC)
- In effect from
- Aug 15, 2021, 1:00 PM PDT
- Expired
- Aug 14, 2021, 12:33 PM PDT
- In force
- Issued by
- NWS Spokane, WA
The text
As transmitted.
734 WWUS86 KOTX 131157 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 457 AM PDT Fri Aug 13 2021 ...DRY AND BREEZY CONDITIONS SUNDAY... Breezy to gusty west winds along with low relative humidity values will lead to increased fire weather concerns in the Eastern Cascade Valleys Sunday. WAZ676-140600- /O.NEW.KOTX.FW.A.0008.210815T1800Z-210816T0600Z/ East Washington South Central Cascade Valleys (Zone 676)- 457 AM PDT Fri Aug 13 2021 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL CASCADE VALLEYS IN EASTERN WASHINGTON... The National Weather Service in Spokane has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Sunday morning through Sunday evening. * Affected Area: Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676). * Winds: West 10 to 20 mph with gusts up to 30 mph. * Relative Humidities: 15 to 27 percent. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
4 follow-up statements
663 WWUS86 KOTX 132225 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 325 PM PDT Fri Aug 13 2021 ...DRY AND BREEZY CONDITIONS SATURDAY AND SUNDAY... Breezy to gusty westerly winds along with low relative humidity values will lead to increased fire weather concerns across portions of central and eastern Washington. WAZ673-677-141400- /O.NEW.KOTX.FW.W.0013.210814T1900Z-210815T0400Z/ /O.EXB.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington Central Cascade Valleys (Zone 677)- 325 PM PDT Fri Aug 13 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WENATCHEE VALLEY AND NORTHERN COLUMBIA BASIN... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WENATCHEE VALLEY AND THE NORTHERN COLUMBIA BASIN... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 9 PM PDT Saturday. A Fire Weather Watch has also been issued. This Fire Weather Watch for wind and low relative humidity is in effect from Sunday afternoon through Sunday evening. * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin and Fire Weather Zone 677 East Washington Central Cascade Valleys. * Winds: Saturday west 10 to 17 mph. Gusts up to 30 mph. Winds will be slightly stronger on Sunday. * Relative Humidities: 9 to 18 percent. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ WAZ676-141400- /O.NEW.KOTX.FW.W.0013.210814T1900Z-210815T0400Z/ /O.EXT.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/ East Washington South Central Cascade Valleys (Zone 676)- 325 PM PDT Fri Aug 13 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE KITTITAS VALLEY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE KITTITAS VALLEY... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 9 PM PDT Saturday. The fire weather watch remain in effect for Sunday. * Affected Area: Fire Weather Zone 676 East Washington South Central Cascade Valleys. * Winds: Saturday northwest 10 to 18 mph with gusts up to 30 mph. Winds will be slightly stronger on Sunday. * Relative Humidities: 11 to 20 percent. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ WAZ674-684-687-141400- /O.EXB.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/ East Washington Palouse and Spokane Area (Zone 674)- East Washington Okanogan/Methow Valleys (Zone 684)- East Washington Okanogan Highlands (Zone 687)- 325 PM PDT Fri Aug 13 2021 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE OKANOGAN VALLEY AND HIGHLANDS AS WELL AS THE SPOKANE AND PALOUSE AREA... The National Weather Service in Spokane has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Sunday afternoon through Sunday evening. * Affected Area: Fire Weather Zone 674 East Washington Palouse and Spokane Area, Fire Weather Zone 684 East Washington Okanogan/Methow Valleys and Fire Weather Zone 687 East Washington Okanogan Highlands. * Winds: Southwest to west 10 to 16 mph with gusts 20 to 30 mph. * Relative Humidities: 9 to 18 percent. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
676 WWUS86 KOTX 132347 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 447 PM PDT Fri Aug 13 2021 ...DRY AND BREEZY CONDITIONS SATURDAY AND SUNDAY... Breezy to gusty westerly winds along with low relative humidity values will lead to increased fire weather concerns across portions of central and eastern Washington. WAZ673-676-677-140800- /O.CON.KOTX.FW.W.0013.210814T1900Z-210815T0400Z/ /O.CON.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington South Central Cascade Valleys (Zone 676)- East Washington Central Cascade Valleys (Zone 677)- 447 PM PDT Fri Aug 13 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WENATCHEE VALLEY AND NORTHERN COLUMBIA BASIN... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WENATCHEE VALLEY AND THE NORTHERN COLUMBIA BASIN... * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673), Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676) and Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677). * Winds: West 10 to 18 mph with gusts up to 30 mph. Winds will be slightly stronger on Sunday. * Relative Humidities: 8 to 19 percent. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ WAZ685-140800- /O.EXA.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/ East Washington North Cascades (Zone 685)- 447 PM PDT Fri Aug 13 2021 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR EAST WASHINGTON NORTH CASCADES... The National Weather Service in Spokane has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Sunday afternoon through Sunday evening. * Affected Area: Fire Weather Zone 685 East Washington North Cascades (Zone 685). * Winds: West 10 to 15 mph with gusts up to 30 mph. * Relative Humidities: 13 to 34 percent. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ WAZ674-684-687-140800- /O.CON.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/ East Washington Palouse and Spokane Area (Zone 674)- East Washington Okanogan/Methow Valleys (Zone 684)- East Washington Okanogan Highlands (Zone 687)- 447 PM PDT Fri Aug 13 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE OKANOGAN VALLEY AND HIGHLANDS AS WELL AS THE SPOKANE AND PALOUSE AREA... * Affected Area: Fire Weather Zone 674 East Washington Palouse and Spokane Area (Zone 674), Fire Weather Zone 684 East Washington Okanogan/Methow Valleys (Zone 684) and Fire Weather Zone 687 East Washington Okanogan Highlands (Zone 687). * Winds: Southwest to west 10 to 16 mph with gusts 20 to 30 mph. * Relative Humidities: 9 to 18 percent. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
718 WWUS86 KOTX 140737 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 1237 AM PDT Sat Aug 14 2021 ...DRY AND BREEZY CONDITIONS SATURDAY AND SUNDAY... Breezy to gusty westerly winds along with low relative humidity values will lead to increased fire weather concerns across portions of central and eastern Washington. WAZ673-676-677-142100- /O.CON.KOTX.FW.W.0013.210814T1900Z-210815T0400Z/ /O.CON.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/ East Washington Northern Columbia Basin (Zone 673)- East Washington South Central Cascade Valleys (Zone 676)- East Washington Central Cascade Valleys (Zone 677)- 1237 AM PDT Sat Aug 14 2021 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WENATCHEE VALLEY AND NORTHERN COLUMBIA BASIN... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WENATCHEE VALLEY AND THE NORTHERN COLUMBIA BASIN... * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673), Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676) and Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677). * Winds: West 10 to 20 mph with gusts up to 35 mph. * Relative Humidities: 8 to 20 percent. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ WAZ674-684-685-687-142100- /O.CON.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/ East Washington Palouse and Spokane Area (Zone 674)- East Washington Okanogan/Methow Valleys (Zone 684)- East Washington North Cascades (Zone 685)- East Washington Okanogan Highlands (Zone 687)- 1237 AM PDT Sat Aug 14 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE OKANOGAN VALLEY AND HIGHLANDS AS WELL AS THE SPOKANE AND PALOUSE AREA... * Affected Area: Fire Weather Zone 674 East Washington Palouse and Spokane Area (Zone 674), Fire Weather Zone 684 East Washington Okanogan/Methow Valleys (Zone 684), Fire Weather Zone 685 East Washington North Cascades (Zone 685) and Fire Weather Zone 687 East Washington Okanogan Highlands (Zone 687). * Winds: West 10 to 15 mph with gusts up to 30 mph. * Relative Humidities: 9 to 24 percent. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
644 WWUS86 KOTX 141933 RFWOTX URGENT - FIRE WEATHER MESSAGE National Weather Service Spokane WA 1233 PM PDT Sat Aug 14 2021 ...DRY AND BREEZY CONDITIONS SATURDAY AND SUNDAY... Breezy to gusty westerly winds along with low relative humidity values will lead to increased fire weather concerns across portions of central and eastern Washington. WAZ673-150600- /O.UPG.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/ /O.NEW.KOTX.FW.W.0014.210815T2000Z-210816T0600Z/ /O.CON.KOTX.FW.W.0013.000000T0000Z-210815T0400Z/ East Washington Northern Columbia Basin (Zone 673)- 1233 PM PDT Sat Aug 14 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WASHINGTON FIRE ZONE 673... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 11 PM PDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WASHINGTON FIRE ZONE 673... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity for this afternoon and evening as well as for Sunday afternoon and evening. The Fire Weather Watch is no longer in effect. * Affected Area: Fire Weather Zone 673 East Washington Northern Columbia Basin (Zone 673) including the Moses Lake, Ritzville, and Wilbur areas, as well as the Waterville Plateau. * Winds: West 12 to 17 mph with gusts up to 25 mph this evening. West winds 15 to 20 mph with gusts to 30 mph Sunday afternoon and evening. * Relative Humidities: 10 to 20 percent. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WAZ676-677-150600- /O.UPG.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/ /O.NEW.KOTX.FW.W.0014.210815T2000Z-210816T0600Z/ /O.CON.KOTX.FW.W.0013.000000T0000Z-210815T0400Z/ East Washington South Central Cascade Valleys (Zone 676)- East Washington Central Cascade Valleys (Zone 677)- 1233 PM PDT Sat Aug 14 2021 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WASHINGTON FIRE ZONES 676 AND 677... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 11 PM PDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WASHINGTON FIRE ZONES 676 AND 677... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM to 11 PM PDT Sunday. The Fire Weather Watch is no longer in effect. * Affected Area: Fire Weather Zone 676 East Washington South Central Cascade Valleys (Zone 676) and Fire Weather Zone 677 East Washington Central Cascade Valleys (Zone 677) including Ellensburg, Vantage, and Wenatchee areas.. * Winds: Northwest 15 to 20 mph with gusts up to 30 mph Saturday and Sunday in the afternoon and evening hours. * Relative Humidities: 10 to 20 percent. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WAZ674-150600- /O.UPG.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/ /O.NEW.KOTX.FW.W.0014.210815T2000Z-210816T0600Z/ East Washington Palouse and Spokane Area (Zone 674)- 1233 PM PDT Sat Aug 14 2021 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 11 PM PDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WASHINGTON FIRE ZONE 674... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM to 11 PM PDT Sunday. The Fire Weather Watch is no longer in effect. * Affected Area: Fire Weather Zone 674 East Washington Palouse and Spokane Area (Zone 674) including the Spokane area. * Winds: Southwest 10 to 15 mph with gusts up to 25 mph. * Relative Humidities: 10 to 15 percent. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ WAZ684-685-687-150600- /O.UPG.KOTX.FW.A.0008.210815T2000Z-210816T0600Z/ /O.NEW.KOTX.FW.W.0014.210815T2000Z-210816T0600Z/ East Washington Okanogan/Methow Valleys (Zone 684)- East Washington North Cascades (Zone 685)- East Washington Okanogan Highlands (Zone 687)- 1233 PM PDT Sat Aug 14 2021 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 11 PM PDT SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WASHINGTON FIRE ZONES 684, 685, AND 687... The National Weather Service in Spokane has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 1 PM to 11 PM PDT Sunday. The Fire Weather Watch is no longer in effect. * Affected Area: Fire Weather Zone 684 East Washington Okanogan/Methow Valleys (Zone 684), Fire Weather Zone 685 East Washington North Cascades (Zone 685) and Fire Weather Zone 687 East Washington Okanogan Highlands (Zone 687). * Winds: Southwest 10 to 15 mph with gusts up to 20 mph in the mid to late afternoon with the highest gusts in the Okanogan Valley. Wind shift in the early evening to west or northwest 12 to 18 mph with gusts as high as 27 mph in the Methow Valley and ridges in the north Cascades. * Relative Humidities: 10 to 15 percent valleys. 15 to 22 percent mountains. * Impacts: Rapid fire spread with any new or existing fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this fire weather watch went out at Aug 13, 2:55 AM PDT, 2 hours 2 minutes earlier.
Area forecast discussion, Aug 13, 2:55 AM PDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
255 AM PDT Fri Aug 13 2021
.SYNOPSIS...
High pressure will remain over the region with dry and hot weather
through Saturday. In addition, haze and smoke from area fires will
linger through most, if not all of the weekend. Breezy to windy
conditions are expected with a cold front passage late this
weekend which allows for a cooler and potentially unstable and
showery start to the following workweek.
&&
.DISCUSSION...
Friday through Sunday: Hot and dry weather will persist with poor
air quality as we end the week and head into the weekend. High
pressure overhead will continue to maintain our well above-average
temperatures for this time of year, keeping our Excessive Heat
Warning going through late Saturday. Unfortunately the poor air
quality conditions from wildfire smoke will keep the smoke/haze
around through (most likely) late this weekend. Regional wildfires
are continuing to be active under these hot and dry conditions
and the smoke output is encapsulating the PacNW as well as parts
of the Northern Rockies and the Great Basin.
The previously mentioned cold front that is expected to help
breakdown our ridge has showed signs of a later arrival in the
last one to two model runs. A shortwave feature Saturday will help
to flatten the ridge, as the trough begins to slide south along
the BC coast. A baroclinic zone and tightening pressure gradient
along the Cascades will result in breezy to gusty westerly winds
through the Cascade gaps and into the Columbia Basin Saturday
afternoon and evening. The secondary wave Sunday will see more of
the same with a positively tilted trough swinging through the
PacNW and once again setting up a pressure gradient along the
Cascades and resulting in slightly stronger breezy/gusty winds
into the Cascades and gaps eastward into the Columbia Basin. This
will be a period of elevated fire weather concern after a
prolonged period of hot and dry, and adding in gusty winds.
Temperatures will begin to see a cool down early this coming week
with the trough passage. /Dewey
Monday through Thursday: Low pressure and an associated cold front
will move across the Inland Northwest early next week. This will
lead to chances for showers and thunderstorms, along with notably
cooler daytime temps. Tuesday and Wednesday could even see temps
near to slightly below normal, a rarity this summer. Best chances
for precip currently looks to be across NE WA and N ID on Tuesday,
but will certainly monitor any model trends over the coming days.
/KD
&&
.AVIATION...
06Z TAFS: Extensive smoke and haze will remain over the region
into Friday with visibility for most locations ranging from 2 to 6
miles. Light northeasterly winds will tend to pool smoke into the
Cascades where IFR conditions are mostly likely due to reduced
visibility overnight into Friday. /SVH
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 98 66 100 66 96 65 / 0 0 0 0 0 0
Coeur d'Alene 97 63 99 64 95 64 / 0 0 0 0 0 10
Pullman 96 61 97 64 94 61 / 0 0 0 0 0 10
Lewiston 104 71 106 73 103 72 / 0 0 0 0 10 10
Colville 98 58 101 58 96 57 / 0 0 0 0 0 10
Sandpoint 93 56 95 57 92 57 / 0 0 0 0 0 10
Kellogg 95 68 96 69 92 66 / 0 0 0 0 0 10
Moses Lake 101 66 103 66 100 65 / 0 0 0 0 0 0
Wenatchee 102 76 102 74 99 69 / 0 0 0 0 0 0
Omak 103 69 106 68 101 66 / 0 0 0 0 0 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Excessive Heat Warning until 8 PM PDT Saturday for Coeur d'Alene
Area-Idaho Palouse-Lewis and Southern Nez Perce Counties-
Lewiston Area.
WA...Excessive Heat Warning until 8 PM PDT Saturday for East Slopes
Northern Cascades-Lower Garfield and Asotin Counties-Moses
Lake Area-Northeast Blue Mountains-Northeast Mountains-
Okanogan Highlands-Okanogan Valley-Spokane Area-Upper
Columbia Basin-Washington Palouse-Waterville Plateau-
Wenatchee Area.
&&Hazardous weather outlook, Aug 13, 4:31 AM PDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 431 AM PDT Fri Aug 13 2021 IDZ001>004-026-027-WAZ031>033-035>038-042-043-141145- Northern Panhandle-Coeur d'Alene Area-Idaho Palouse- Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties-Washington Palouse- Upper Columbia Basin-Spokane Area-Northeast Mountains- Okanogan Highlands-East Slopes Northern Cascades-Okanogan Valley- 431 AM PDT Fri Aug 13 2021 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho...East Central Washington...North Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Hot temperatures are expected through late Saturday and will lead to potential heat related illnesses. WAZ034-041-044-141145- Moses Lake Area-Wenatchee Area-Waterville Plateau- 431 AM PDT Fri Aug 13 2021 This Hazardous Weather Outlook is for portions of Central Washington...East Central Washington and North Central Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Hot temperatures are expected through late Saturday and will lead to potential heat related illnesses. Breezy to windy conditions are expected along the eastern Cascade areas into the Waterville Plateau and Columbia Basin areas Saturday and Sunday. Elevated fire weather conditions are possible.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 3:25 PM PDT | Red Flag Warning | OTX | 30 hr |
Nearby
Fire Weather Watches in Washington, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.